Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avandia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Mark B.
Guest
 
Posts: n/a
Default Liver Problems

I am a Type 2 diabetic my Dr. had originaly had me on Avandamet 2mg/1000. I did well on this drug except for slight cramps in my legs. I had to stop taking it when the Gov. stopped production. My Dr. then put me on Avandia 4mg & Metformin 1000mg. After a week I had started to have a reaction to the Avandia ( hurt all over ,short breath, etc. ) so he took me off the Avandia & just had me take 1/2 the Metformin once every 12hr,s. The problem with this was that it did not control my sugar well enough(130 to 200), so he tried avandia again at alower dose 2mg which I cut in 1/2 to make 1mg once a day with the Metformin 500mg twice a day. After 4 days I am constipated ,have no energy ,& feel tired all time ,also I feel alittle dizzy at times & my kidneys hurt some. I can also feel my liver aching alittle so I stopped taking the Avandia & was wondering if I might need to stop taking the Metformin for awhile since it effects the liver. I am very glade that my inter voice urged me to cut the Avandia pills in 1/2 ,because I would be in much worse shape if I had not. I am wondering if there is a different Med. substute for the Avandia . And will my liver get better fairly quick?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Liver Charlene Bextra 0 12-03-2005 06:00 AM
liver failure Jeff Hodapp Mylotarg 1 12-03-2005 06:00 AM
Liver Damage ann Bextra 0 06-02-2005 05:00 AM
Liver disease Brenda Chapman Zetia 0 05-25-2005 05:00 AM
liver problems Unregistered Singulair 0 09-21-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:36 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.